MathSciNet Relay Station
MathSciNet bibliographic data
MR1660137 (99j:65197) 65N30 (65N12 76M10 76Rxx)
Brezzi, F.; Franca, L. P.; Russo, A. Further considerations on residual-free bubbles for advective-diffusive equations. Comput. Methods Appl. Mech. Engrg. 166 (1998), no. 1-2, 25–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement